Transient Distal Renal Tubular Acidosis in Organophosphate P
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Organophosphate poisoning is a ubiquitous problem and is very prevalent in developing countries. Patients commonly present with acute cholinergic crisis, intermediate syndrome, or delayed polyneuropathy. They may also present with pancreatitis or hepatitis. Renal complications due to organophosphate poisoning are very rare. We are presenting a unique case of transient distal renal tubular acidosis due to organophosphate poisoning, which to the best of our knowledge is the first of its kind. An elderly female after deliberate self-harm with ingestion of chlorpyrifos had multiple ventricular arrhythmias due to hypokalemia secondary to distal renal tubular acidosis which improved completely after treatment.....

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5363108/
Like
Comment
Share